Finite element approximation of nonlinear elliptic problems with discontinuous coefficients
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 4, pp. 457-500
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1990__24_4_457_0,
author = {Feistauer, Miloslav and Sobot{\'\i}kov\'a, Veronika},
title = {Finite element approximation of nonlinear elliptic problems with discontinuous coefficients},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {457--500},
year = {1990},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {24},
number = {4},
mrnumber = {1070966},
zbl = {0712.65097},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1990__24_4_457_0/}
}
TY - JOUR AU - Feistauer, Miloslav AU - Sobotíková, Veronika TI - Finite element approximation of nonlinear elliptic problems with discontinuous coefficients JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1990 SP - 457 EP - 500 VL - 24 IS - 4 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1990__24_4_457_0/ LA - en ID - M2AN_1990__24_4_457_0 ER -
%0 Journal Article %A Feistauer, Miloslav %A Sobotíková, Veronika %T Finite element approximation of nonlinear elliptic problems with discontinuous coefficients %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1990 %P 457-500 %V 24 %N 4 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1990__24_4_457_0/ %G en %F M2AN_1990__24_4_457_0
Feistauer, Miloslav; Sobotíková, Veronika. Finite element approximation of nonlinear elliptic problems with discontinuous coefficients. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 4, pp. 457-500. http://geodesic.mathdoc.fr/item/M2AN_1990__24_4_457_0/
